# SDR CA110222001

- Difficulty date: February 20, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 767-38E
- Aircraft time: 75,808 hours, 10,893 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: 5006003D
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O AT APPROX 100 KTS EICAS WARNING L FWD PUMP & LT FWD LOW PRESS LIGHT ILLUM . REJECTED T/O.  AFTER REJECT TO, PRESS LIGHT EXTINGUISHED.  MAX BRAKE TEMP 5 ACFT HAD DEPARTED UNDER MEL 28-22-01 L/H AFT BOOST PUMP INOP.  LT DEFUEL VALVE ACTUATOR REPLACED IAW AMM BOTH LT MAIN FWD & AFT BOOST PUMP PRESSURE SWITCHES REPLACED LT FWD BOOST PUMP REPLACED IAW AMM 28-22-03-404 074.  DURING TROUBLESHOOTING - FOUND LT DEFUEL VALVE DRIVING CONTINUOSLY OPEN CHG LT DEFUEL VLV ACTUATOR IAW AMM LT FWD BOOST PUMP REPLACED IAW AMM 28-22-03-404-074 (DUE LOW OUTPUT PRESSURE CHANGED BOTH LT MAIN FWD & AFT BOOST PUMP PRESSURE SW`S LEAK CHK & OPS CHK SERV CARRY OUT VERIFICATION CHK OF LT ENG FUEL FEED SYS DURING GRD RUN.
